# SDR TWAA9810303

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54336
- Make and model: Boeing 727231
- Aircraft serial: 20490
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58225
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 611 - EGRESS LIGHTING AFT OF ROW 22 CAME ON IN-FLIGHT.  REPLACED EGRESS POWER SUPPLY ABOVE SEAT 24.  CHECK-C 10-21-97 MCI.  (X)
